# SDR AU980846

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE3313UW
- Propeller: Hartzl HCB3TN5
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Yoke
- Part number: 54510051
- Condition: Cracked
- Location: Rt/Lt Mlg
- Component: Ozone, BA545315
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT AND RIGHT MAIN LANDING GEAR YOKES CRACKED.  FOUND DURING ULTRASONIC INSPECTION IAW AD/SWSA226/74-A3.
